# SDR CA120103008

- Difficulty date: December 26, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 601R3103612
- Condition: Dislodged
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) UPON REACHING CRUISE ALTITUDE OF FL 240 EXPERIENCED PRONOUNCED BUFFETING OF AIRFRAME AT APPROXIMATELY 300 KTS.  BUFFETING SUBSIDED BY 250 KTS. TRIED DIFFERENT ALTITUDES, BUT EXPERIENCED SAME EFFECT TIME AFTER TIME. NO WARNING OR CAUTION MESSAGES. ENGINE INDICATIONS AND ALL SYNOPTIC PAGES WITHIN NORMAL PARAMETERS.  INSPECTED ACFT.  FOUND PANEL 192AB, IAW ACML 315408.  FAIRING L/E UNSEAL.  FITTING, MLG FAIRING 601R31036-12, 601R31036-11, 601R31036-10 AND 601R31036-9.
